# SDR HEEA0015768

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Adf
- Part number: 066107700
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTER ON ADF RECEIVER INOPERATIVE.
